| Model Number |
420207-10 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the product involved with the alleged issue to perform failure analysis as of the date of this report.A follow-up mdr will be submitted if the product is returned (post failure analysis evaluation) or if additional information is received.
Event or Problem Description
It was reported that during a da vinci-assisted endometriosis surgical procedure, the tenaculum forceps cable broke.The procedure was completed with the same instrument with no reported injury.The procedure was delayed less than 15 minutes.No fragment fell into the patient.
Event or Problem Description
Refer to h11 for follow-up information.
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.